Jan 30, 2011
I have recently been diagnosed positive and have taken norvir, ritonavir and truvada. which unfortunate from day one with my symbicort turbo haler. My pharmacist at the hospital did not seem to know what to prescribe. I am now taking formoterol and beclomethasone as she said these do not interact with my meds. Is this true? I have some singulair tabs from my asthma r who does not know about my diagnosis ..is it ok to take these a well or will they cause me illnesss. I reacted badly to predisolone steroids FTER MY ALLERGY ATTACK TO SYMBICORT..IS THERE AN ALTERNATIVE TO THS? i WAS ALSO OFFERED SEREVENT INHALER WHICH i REACTED BADLY TO AFTER 1 DAY. i OFTEN HAVE A CHEST INFECTION EVERY WINTER AND PRIOR TO DIAGNOSIS i RELIED HEAVILY ON STEROIDS...WHAT CAN i DO NOW. pREDNISOLONE CAUSED MY BREATHING DIFFICULTIES AND KEPT ME AWAKE ALL NIGHT AFTER X3 5 MG TABS pLEASE ADVISE ASAP tHANKS
Response from Dr. Holodniy
The first thing you need to do is get all your doctors on the same page about your diagnoses and side effects from the various medications. I can't make any specific recommendations and someone needs to take a good history as to what you have taken, and specifically, what reactions you had, and which are significant and which ones you may have to live with to control your asthma and not cross react with your HIV medications.
Get Email Notifications When This Forum Updates or Subscribe With RSS
- Does HIV Cause Swollen Lymph Nodes?
- Floaters After Mutual Masturbation Worried I Have HIV
- Itchy Rash After Giving Oral Sex Does It Mean I Have HIV
- Itchy Skin After Oral Sex Hooker Does It Mean I Have HIV
- Sinus Infection After Vaginal Sex Without Condom Does It Mean I Have HIV
- What Stds Causes Penis Irritation?
This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.
Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.